MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "OES ELITE", 4 MM, 0°, HD, AUTOCLAVABLE; TELESCOPES, PROTECTIVE TUBE

OLYMPUS WINTER & IBE GMBH TELESCOPE "OES ELITE", 4 MM, 0°, HD, AUTOCLAVABLE; TELESCOPES, PROTECTIVE TUBE
Model Number WA2T400A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus that the telescope "oes elite", 4 mm, 0°, hd, autoclavable had the black eye piece fall off.The event occurred during preparation for use in a therapeutic cystoscopy procedure.There was no delay, and the procedure was completed with a similar device.There was no patient harm associated with the event.
 
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation and the device evaluation results.New information added to the following fields: d9, h3, h4, h6, h11.Corrected fields: g2(health professional checkbox selected).A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over two (2) years since the subject device was manufactured.The device was returned to olympus for inspection, and the customer's reportable malfunction was confirmed.Based on the investigation results, the root cause could not be identified.However, it is likely that excessive use and the impact of a major mechanical force led to the malfunction of the broken eye piece.Olympus will continue to monitor field performance for this device.

Brand Name
TELESCOPE "OES ELITE", 4 MM, 0°, HD, AUTOCLAVABLE
Common Device Name
TELESCOPES, PROTECTIVE TUBE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18130058
Report Number9610773-2023-03280
Device Sequence Number6553309
Product Code FGC
UDI-Device Identifier04042761077491
UDI-Public04042761077491
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K151191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA2T400A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown